# SDR TWAA0008603

- Difficulty date: May 31, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N401TW
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 633 hours, 522 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PSEU FAIL AND MASTER CAUTION INDICATION ON CONFIG PAGE FOLLOWING GEAR RETRACTION.  NO ABNORMAL FLIGHT CONDITIONS ON GEAR EXTENSION, ON LANDING NO GREEN INDICATION ON LEFT MAIN.  GREEN DOWN INDICATION ON CONFIG PAGE.  REPLACED LAMPS IN LEFT MAIN GEAR DOWN AND LOCK.  0001  04-23-00  DFW.
